# SDR UALA2011102505788

- Difficulty date: October 25, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,363 hours, 14,101 cycles
- Engine: Pwa PW2037
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Sensor
- Part number: 0861FL1
- Part serial: 1063
- Condition: Faulty
- Location: Airspeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT & FO AIRSPEED SPLIT.      ACCOMPLISHED CHECKS.  NO DEFECTS FOUND.  CAPT AND FO PITOT AND STATIC LEAK CHECKED GOOD.  TRAPS OK AND NO OBSTRUCTION IN PROBES AND PORTS.
